# SDR SWI2025F00767

- Difficulty date: June 24, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 46,558 hours, 40,394 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Activated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN SLN, GOT ANTI-ICE DUCT WARNING, RAN QRH. DIVERTED TO SLN TO AVOID CLOUDS (FLIGHT 5824 - FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
